Morning after pill no menstruation

Posts
1
Registration date
Thursday April 5, 2012
Status
Member
Last seen
April 5, 2012
- - Latest reply: Synestra
Posts
7
Registration date
Wednesday December 21, 2011
Status
Member
Last seen
April 24, 2012
- Apr 5, 2012 at 06:10 AM
Hello since some months I am sexually active with my boyfriend and we make use of condoms most of the time. Only once we had doubts and I took the morning after pill to be safe. Some days later I had some bleeding and since then no menstruation or bleeding at all. I am worried and want to k now if there is a risk of being pregnant? The bleeding is normal?
See more 

1 reply

Posts
7
Registration date
Wednesday December 21, 2011
Status
Member
Last seen
April 24, 2012
0
Thank you
Hello
Yes you will bleed following taking the morning after pill. Why not see your GP and get a check up to be safe. Your hormones may be unbalanced and may take a few weeks to settle. Take care and good luck
Respond to Synestra